Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The behavior of measure and measurability under change of scale in Wiener space


Authors: R. H. Cameron and W. T. Martin
Journal: Bull. Amer. Math. Soc. 53 (1947), 130-137
DOI: https://doi.org/10.1090/S0002-9904-1947-08762-0
MathSciNet review: 0019259
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08762-0